# SDR P2EA99338

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, FLOORBEAM UPPER CHORD CORRODED AT BS 344, WL 208, BETWEEN LBL 32 AND BL 0.  DEFECT SIZE, LENGTH 15 INCHES, WIDTH 1.5 INCH, DEPTH .050 INCH.  REPAIRED FLOORBEAM AT BS 344, BETWEEN RBL 9 INCHES AND LBL 40 INCHES PER SRM 53-10-2, FIG 7.  (M)
